# SDR 97ZZZM834

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE94904
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO ATW GREEN HYD TEMP ILLUMINATED, FOLLOWED ABNORMAL PROCEDURE CHECKLIST, LANDING AT ATW UNEVENTFUL, BRAKE TEMP WENT TO 700 DEGREE LEFT SIDE WHILE USING BRAKES TO STEER DURING TAXI.  REMOVED AND REPLACED LANDING SELECTOR VALVE.  (M)
